Correction to the paper “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source” (Proc. Steklov Inst. Math. 281, 161–178 (2013))
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Geometry, topology, and applications, Tome 288 (2015)
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_2015_288_a20,
author = {V. V. Grushin and S. Yu. Dobrokhotov and S. A. Sergeev},
title = {Correction to the paper {{\textquotedblleft}Homogenization} and dispersion effects in the problem of propagation of waves generated by a~localized source{\textquotedblright} {(Proc.} {Steklov} {Inst.} {Math.} 281, 161{\textendash}178 (2013))},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {287},
year = {2015},
volume = {288},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_2015_288_a20/}
}
TY - JOUR AU - V. V. Grushin AU - S. Yu. Dobrokhotov AU - S. A. Sergeev TI - Correction to the paper “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source” (Proc. Steklov Inst. Math. 281, 161–178 (2013)) JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 2015 SP - 287 VL - 288 UR - http://geodesic.mathdoc.fr/item/TM_2015_288_a20/ LA - ru ID - TM_2015_288_a20 ER -
%0 Journal Article %A V. V. Grushin %A S. Yu. Dobrokhotov %A S. A. Sergeev %T Correction to the paper “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source” (Proc. Steklov Inst. Math. 281, 161–178 (2013)) %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 2015 %P 287 %V 288 %U http://geodesic.mathdoc.fr/item/TM_2015_288_a20/ %G ru %F TM_2015_288_a20
V. V. Grushin; S. Yu. Dobrokhotov; S. A. Sergeev. Correction to the paper “Homogenization and dispersion effects in the problem of propagation of waves generated by a localized source” (Proc. Steklov Inst. Math. 281, 161–178 (2013)). Trudy Matematicheskogo Instituta imeni V.A. Steklova, Geometry, topology, and applications, Tome 288 (2015). http://geodesic.mathdoc.fr/item/TM_2015_288_a20/
[1] Grushin V.V., Dobrokhotov S.Yu., Sergeev S.A., “Osrednenie i dispersionnye effekty v zadache o rasprostranenii voln, porozhdennykh lokalizovannym istochnikom”, Tr. MIAN, 281, 2013, 170–187 | Zbl
[2] Dobrokhotov S.Yu., Sergeev S.A., Tirozzi B., “Asymptotic solutions of the Cauchy problem with localized initial conditions for linearized two-dimensional Boussinesq-type equations with variable coefficients”, Russ. J. Math. Phys., 20:2 (2013), 155–171 | DOI | MR | Zbl